Advertisement

Singular quasilinear elliptic systems in \({\mathbb {R}}^{N}\)

  • Salvatore A. MaranoEmail author
  • Greta Marino
  • Abdelkrim Moussaoui
Article

Abstract

The existence of positive weak solutions to a singular quasilinear elliptic system in the whole space is established via suitable a priori estimates and Schauder’s fixed point theorem.

Keywords

Singular elliptic system p-Laplacian Schauder’s fixed point theorem A priori estimate 

Mathematics Subject Classification

35J75 35J48 35J92 

Notes

Acknowledgements

This work is performed within the 2016–2018 Research Plan—Intervention Line 2: ‘Variational Methods and Differential Equations’ and partially supported by GNAMPA of INDAM.

References

  1. 1.
    Alves, C.O., Corrêa, F.J.S.A.: On the existence of positive solution for a class of singular systems involving quasilinear operators. Appl. Math. Comput. 185, 727–736 (2007)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Brézis, H.: Functional Analysis, Sobolev Spaces and Partial Differential Equations. Universitext. Springer, New York (2011)zbMATHGoogle Scholar
  3. 3.
    del Pino, M., Kowalczyk, M., Chen, X.: The Gierer–Meinhardt system: the breaking of homoclinics and multi-bump ground states. Commun. Contemp. Math. 3, 419–439 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    del Pino, M., Kowalczyk, M., Wei, J.: Multi-bump ground states of the Gierer–Meinhardt system in \({\mathbb{R}}^{2}\). Ann. Inst. H. Poincaré Anal. Non Linéaire 20, 53–85 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Drabek, P., Kufner, A., Nicolosi, F.: Quasilinear Elliptic Equations with Degenerations and Singularities. Nonlinear Analysis and Applications Series. de Gruyter, Berlin (1997)CrossRefzbMATHGoogle Scholar
  6. 6.
    El Manouni, S., Perera, K., Shivaji, R.: On singular quasimonotone \((p, q)\)-Laplacian systems. Proc. R. Soc. Edinb. Sect. A 142, 585–594 (2012)CrossRefzbMATHGoogle Scholar
  7. 7.
    Ghergu, M.: Lane–Emden systems with negative exponents. J. Funct. Anal. 258, 3295–3318 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ghergu, M.: Lane–Emden systems with singular data. Proc. R. Soc. Edinb. Sect. A 141, 1279–1294 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Giacomoni, J., Schindler, I., Takac, P.: Sobolev versus Hölder local minimizers and existence of multiple solutions for a singular quasilinear equation. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 6, 117–158 (2007)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Giacomoni, J., Hernandez, J., Sauvy, P.: Quasilinear and singular elliptic systems. Adv. Nonlinear Anal. 2, 1–41 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Hernández, J., Mancebo, F.J., Vega, J.M.: Positive solutions for singular semilinear elliptic systems. Adv. Differ. Equ. 13, 857–880 (2008)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Lieb, E.H., Loss, M.: Analysis. Graduate Studies in Mathematics, vol. 14, 2nd edn. American Mathematical Society, Providence (2001)Google Scholar
  13. 13.
    Montenegro, M., Suarez, A.: Existence of a positive solution for a singular system. Proc. R. Soc. Edinb. Sect. A 140, 435–447 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Motreanu, D., Moussaoui, A.: Existence and boundedness of solutions for a singular cooperative quasilinear elliptic system. Complex Var. Elliptic Equ. 59, 285–296 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Motreanu, D., Moussaoui, A.: A quasilinear singular elliptic system without cooperative structure. Acta Math. Sci. Ser. B 34, 905–916 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Motreanu, D., Moussaoui, A.: An existence result for a class of quasilinear singular competitive elliptic systems. Appl. Math. Lett. 38, 33–37 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Moussaoui, A., Khodja, B., Tas, S.: A singular Gierer–Meinhardt system of elliptic equations in \({\mathbb{R}}^{N}\). Nonlinear Anal. 71, 708–716 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Peral, I.: Multiplicity of Solutions for the p-Laplacian, ICTP Lecture Notes of the Second School of Nonlinear Functional Analysis and Applications to Differential Equations. Trieste (1997)Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Dipartimento di Matematica e InformaticaUniversità degli Studi di CataniaCataniaItaly
  2. 2.Biology DepartmentA. Mira Bejaia UniversityBejaiaAlgeria

Personalised recommendations